Items where Author is "Neugebauer, J."
Group by: Item Type | No Grouping Number of items: 4. Lyons, Jeffrey and Neugebauer, J. (2015) Existence of an antisymmetric solution of a boundary value problem with antiperiodic boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (72). pp. 1-11. ISSN 1417-3875 Neugebauer, J. (2012) Addendum to Methods of extending lower order problems to higher order problems in the context of smallest eigenvalue comparisons. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (28). p. 1. ISSN 1417-3875 Neugebauer, J. (2011) Methods of extending lower order problems to higher order problems in the context of smallest eigenvalue comparisons. Electronic Journal of Qualitative Theory of Differential Equations, 2011 (99). pp. 1-16. ISSN 1417-3875 Islam, Muhammad and Neugebauer, J. (2008) Qualitative properties of nonlinear Volterra integral equations. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (12). pp. 1-16. ISSN 1417-3875 |